Has anyone had this before? Not itchy or painful in anyway, just some kind of red rash around the nipple.
similar to these?
That’s me in december 2011, exactly when my gynecomastia started, and some day before I stopped taking Finasteride
looks similar… but only around the nipple. did you get a diagnosis on that?
Get an STD test if you haven’t.
just went to the doc… he said its probably a fungal infection. waiting on results.
I got a fungal infection too, similar to yours but less spread out. Honestly, I think it could be just due to a weakened immune system.
results came back and it was fungal infection as well… i’ve seen quite a few people with this. i agree, the immune system is weakened, but still curious as to the underlying reason or what else it is effecting…
No diagnosis. They asked me if I changed products like shampoo or cloth detergent. Reply was no. So they told me: ok take cortisone pills and if it doesn’t work we send you to the dermatologist. Cortisone pills worked, so I have no idea what that was. Though I strongly believe there is a connection with finasteride because it came out when my symptoms worsened/onset, sexual, neurological, and physical (like gyne onset), during about one month.
PS that rash spread on all my body in just a few days, from the pelvis to the neck, arms and back included. It did itch. I have other photos documenting the thing.
Rash you have in the photo is the rash I have over my body . Slightly on my face . I believe it is finastride , I’ve been on finastride for 8-9 years with no side effects apart from odd skin rash flare ups . Recently it has got pretty bad so I have decided tonight to stop taking the drug for a month to see if my skin improves .
The rash in the photo is exactly the same as mine though . I’m 99% certain it is finastride. Hope this helps someone